# SDR SIMA20230725012

- Difficulty date: July 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 - RH LOWER SEAT TRACK CORRODED BTW FR 26-27 (LEVEL 2 CORROSION)-C/A-ACCOMPLISHED PERMANENT REPAIR ON RH LOWER SEAT TRACK CORRODED BETWEEN FR 26-27 IAW ERS-EJ-5300-4852
